# SDR CALA2024041001027

- Difficulty date: March 29, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 28,886 hours, 3,177 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part serial: 21437
- Condition: Fire
- Location: Mlg
- Part time: 5,347 hours, 595 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

FLAMES EXTIGUISHED AFT LDG GEAR BY EDDF FIRE BRIGADE. LOG FOR AFFECTED BRAKES (1,2,7,12)  REMAINING WHEELS COOLED DOWN WITH AIRCOOLER. BRAKE 1 SMALL BRAKEFIRE, COOLED DOWN PER FIREGUARD WITH AIR AND WATERSPRAY HIGH ENERGY STOP INSPECTION PERFORMED PER AMM 05-51-14-210-801 REV 10. NO FINDINGS. BRAKE AND WHEEL ASSY HAS TO BE REPLACED DUE TO RAPID COOLING WITH WATER. WHEEL ASSY REPLACED PER AMM 32-45-01 PB 401 REV 100.  BRAKE REPLACED PER AMM 32-45-07 PB 401 REV100. IDT INSPECTION FOR BRAKE ROD INSTALLATION HAS TO BE PERFORMED. IDT INSPECTION ACCOMPLISHED. ELB ENTRY PERFORMED BY IAH QC TO CLEAR IP STATUS. PERFORMED IDT INSPECTION FOR BRAKEROD INSTALLATION BRAKE 1 ACC AMM 32-45-07-400-801 REV 100, SUBTASK 32-45-07-020-011 VERIFIED CORRECT INSTALLATION OF PIN, COLLAR BOLT WASHER AND SECURED NUT, ALL OK. ALL STEPS PERFORMED FOR POSITION 1, ITEM CLOSED. BRAKE 2, 7 AND 12 SMALL BRAKEFIRE, COOLED DOWN PER FIREGUARD WITH AIR AND WATERSPRAY, WAS PURE WATER, NO ADDS. LOGITEM FOR BRAKE/WHEEL 7 UNDER LOG 7493646 AND FOR BRAKE/WHEEL 12 UNDER LOG 7493653 . HIGH ENERGY STOP INSPECTION PERFORMED ON
